# SDR DXTA2008122003415

- Difficulty date: December 20, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- Aircraft time: 2,459 hours, 1,973 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65415204
- Part serial: 111
- Condition: Leaking
- Location: Lt Mlg
- Part time: 1,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O. ASSOCIATED ITEMS INCLUDED TRANSPONDER NOT REPORTING, LARGE PRESSURIZATION BUMP WHEN LEVELED OFF. AOA TAPE & INDEXER DID NOT WORK ON LANDING RETURN. INSTALLED OVERHAULED LT MLG OLEO STRUT DUE TO BLOWN SEAL. IAW MFG COMPONETS MM 32-10-03, PG702.  SERVICED OLEO STRUT IAW MM 12-14-01 LANDING GEAR OLEO AND STRUT-SERVICING. CYCLED LANDING GEAR IAW MM 32-61-00 LANDING GEAR HYD SYS- ADJUSTMENT/TEST.
